# SDR FDEA202503120376

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 755, X= -47.5" FOUND   CROWN WORN. CABIN- MAIN DECK CARGO COMPARTMENT FLOOR AT STATION 755 X= -47.5" WORN CROWN ON   SEAT TRACK EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1 AT CABIN STATION 765 TO   EXISTING SPLICE STATION 725, X= -47.5". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
